Hail, Angelina
- When
- April 20, 12:55 PM CST
- Where
- Angelina County, 9 mi E of Huntington
- Measured
- 2.75 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 31.283, -94.433
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 20, 9:50 AM CST, 3 hours 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1050 AM CDT SUN APR 20 2003 COLD FRONT EXTENDING NEAR A HOT...TO TXK...TO GGG...TO UTS LINE THIS MORNING. THIN LINE OF SHOWERS CONTINUES TO DEVELOP ALONG THETA E AXIS LOCATED FROM THE TOLEDO BEND COUNTRY...INTO NORTHCENTRAL LOUISIANA. VERY ELEVATED SHOWERS AND ISOLATED THUNDERSTORMS ARE ALSO DEVELOPING BEHIND THE FRONT OVER PORTIONS OF NORTHCENTRAL TEXAS SOUTH OF THE METROPLEX...ASSOCIATED WITH SHORTWAVE SWINGING EAST FROM UPPER LOW OVER NEBRASKA. STRONG STORMS NORTH OF VCT APPEAR ROOTED ALONG FRONT IN AREA OF BEST MOISTURE CONVERGENCE...WITH SHORTWAVE ENERGY NOW PUSHING EAST INTO SE TX...AND INTO S LA THIS AFTERNOON. BOTH RUC AND NEW ETA SHOWING BEST CONVERGENCE STAYING SOUTH OF THE AREA...WITH PASSING SHORTWAVE. HOWEVER...FRONT IS EXPECTED TO SLOW ACROSS SW AR AND NE TX THROUGH THE AFTERNOON... REACHING AN ELD...TO SHV...TO OCH LINE BY 21Z. WILL UPDATE THE ZONES TO LOWER POPS TO SLIGHT CHANCE UP NORTH IN TXK GROUP...BUT WILL MAINTAIN GOING POPS FOR NE TX AND NCNTRL LA. WILL ALSO DROP MENTION OF SEVERE...AS BEST FORCING/CONVERGENCE SHOULD REMAIN TO THE SOUTH...AND LOW OVERCAST WILL INHIBIT HEATING. WILL ALSO HAVE TO LOWER TEMPS A CATEGORY OR SO DUE TO WEAK COLD ADVECTION OCCURRING ACROSS THE NW BEHIND THE FRONT...AND DENSE CLOUD COVER/SHOWERS AHEAD OF IT. UPDATE WILL BE OUT AROUND 1115 AM. 15 .SHV...NONE.
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-211100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SUN APR 20 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP MAINLY ALONG AND AHEAD OF A WEAK COLD FRONT THAT WILL SLOWLY MOVE SOUTHEAST THROUGH THE REGION. SOME SHOWER ACTIVITY MAY PERSIST ACROSS DEEP EAST TEXAS AND PORTIONS OF NORTHCENTRAL LOUISIANA OVERNIGHT...BEFORE THE FRONT PUSHES SOUTH TO THE COAST MONDAY MORNING. DUE TO ABUNDANT CLOUD COVER WHICH WILL LIMIT AFTERNOON HEATING...AND WEAK WINDS THROUGH THE LOWER LEVELS OF THE ATMOSPHERE...ANY STORMS THAT DEVELOP ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ANOTHER LOW PRESSURE SYSTEM WILL MOVE INTO THE MIDWEST FROM THE ROCKIES AROUND MIDWEEK...BRINGING WITH IT A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND EARLY THURSDAY. HOWEVER...SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2003Every state in 2003This day in weather historyWarnings in Texas, April 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5349555.